05-20-2003, 09:55 AM #1
I've taken 2 shots of Winny and for some reason
it seems my heart is kinda acting up. Beating strange. I had this when I first started my TEST and EQ, but it went away...Anyone else get this? I'm seeing my Dr. Today so I am DEFINITLEY going to mention it to him. I do have a tendancy to think to much, so I'm not sure if I'm getting paranoid.
How long till the Winny actually kicks in???
Last edited by buylongterm; 05-20-2003 at 09:57 AM.
05-20-2003, 10:35 AM #2
never happened to me b4 but maybe you where just nervous or somthing.?
05-20-2003, 10:45 AM #3
hmmm, not really neverous doing it, just a feeling afterwards..But, again, only when I seem to dwell on it. I just wanted to make sure
05-20-2003, 11:26 AM #4
Most likely paranoia mixed with the Winny actually kicking in. I know for me, with Test, once it started working on my body I would go through all kinds of strange things - heart racing, sweats, shaking sometimes, etc... most I believe was mental. I'd feel something weird and then my head would run with it.
Should be ok....might just be a palpitation(sp?) which I also suffer from..where the heart pauses for a second, then hits really hard and keeps on beating normally....strange shit
05-20-2003, 12:07 PM #5
SLYP, that's exactly what It feels like. My heart stopping for a second then it kicks back in...Should I be concerned with that? Again, it was like that in the beginning of my cycle then I was fine, but now that I started winny, It seems to be back!!!!
Last edited by buylongterm; 05-20-2003 at 01:18 PM.
05-20-2003, 01:33 PM #6
It ahppened to me on my first cycle of winny. It went away in a couple of days nothing to worry about. It should kick in in abuot 2-3 weeks
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)